Sastri, Chelluri

  Professor
  PhD -New York University (1973)
  MSc - Andhra University (1964)

  Mail: Address
  e-mail:sastri@mathstat.dal.ca
  Office: Chase Room 324
  Tel: (902)494-8854
  Fax: (902)494-5130
  Homepage:  Dr. Chelluri Sastri's Website


  • Research Interests:

    • Applied Probability
    • Lie Symmetries of Differential Equations

  • Selected Recent Publications:

    • Terrance Quinn, Sanjay Rai, and C.C.A. Sastri, "A Solution of Ovsiannikov's
      Reduction Problem", Int. J. Differ. Eq. Appl. 4, 157-169 (2002)


    • Sanjay Rai and C.C.A. Sastri, "Group Classification and Invariant Boundary
      Conditions for Generalized Burgers Equations", Ind. J. Math., 43, 99-118 (2001)


    • Terrance Quinn, Sanjay Rai, and C.C.A. Sastri, "Remarks on Partially Invariant
      Solutions of Differential Equations", Comm. Appl. Anal., 4, 475-480 (2000)


    • A. Almudevar, R.N. Bhattacharya, and C.C.A. Sastri, "Estimating the Probability
      Mass of Unobserved Support in Random Sampling", J. Stat. Plann. Inference,
      91, 91-105 (2000)


  • Research Group:Applied Mathematics

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572